Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Nonoscillation theorems for a second order sublinear ordinary differential equation


Authors: Man Kam Kwong and J. S. W. Wong
Journal: Proc. Amer. Math. Soc. 87 (1983), 467-474
MSC: Primary 34C10
MathSciNet review: 684641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A number of known and a conjectured nonoscillation criteria for sublinear Emden-Fowler equations are shown to be equivalent. One of these criteria is then extended to cover cases in which a growth condition on the coefficient of the equation is not satisfied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684641-2
Keywords: Second order, nonlinear, differential equations, oscillation
Article copyright: © Copyright 1983 American Mathematical Society